Anxiety

LaLaLoLa
LaLaLoLa: I have the worst anxiety lately, I've always been a bit of a worrier but lately it has been crippling. I fear going to work (work in a dental office) i dont want to catch something, I'm getting more and more afraid just going out in public...I don't know what to do, I just feel like im losing it.
7 years ago Report
10
determined_101
determined_101: I kind of know what you're going through. My anxiety is a bit different from yours. After years of having this, my doctor put me on Lorazepam. It was an absolute god send. Definitley talk to your doc about it.
7 years ago Report
0
PureSilver67
PureSilver67: @ LaLa ... I feel for you. It's so hard and scary at the same time.

As determined said ... you need to see a professional - a Doctor first and counsellor/ psychologist/ psychiatrist as well for medication (if needed and getting appropriate dosage and the best for you) and to talk it out. You may need to see a couple of people before you find someone you "click" with. [I personally don't like the pscyh profession but admit there are a few very good ones out there]

Take it a day at a time. Get support from your work, your friends and the professionals.

Best wishes
7 years ago Report
2
Isolt
Isolt: I have high anxiety myself although mine is more generalized, The good news is you recognize this isn't normal for you. Do you know what has triggered the anxiety? Anyways as was said earlier ts best to see a psychiatrist as they are trained in this realm of health.








7 years ago Report
1
WilliamGolding
WilliamGolding: Paranoia can also be the result of knowing the truth. I'd think twice about taking any mood enhancing drugs to try and bring yourself back to 'normal', maybe try instead cutting back on tv and any other activities that take you away from reality, that way you can focus on your problems.
7 years ago Report
1
katrinnaa
katrinnaa: I'm on Lorazapam and would highly recommend visiting your family doctor and talking to him/her openly about your feelings etc. She'll know what to put you on, or recommend you to someone who does
7 years ago Report
0
GONZO_JOURNALISM
GONZO_JOURNALISM: The doctor highly recommends smoking strong strains of kush for extended periods, to help alleviate the mental anguish and reduce brain swelling. Good luck
7 years ago Report
0
duncan124
duncan124: Flu causes anxiety in some people. Drugs like Lorazapam help the blood circulation which has suffered with the person catching flu. So it maybe you can smell or sense flu about you.
A Doctor gave me some "...pam" drugs once and I asked him why-cos I ws n't suffering with anxiety. He said it was to stop the swelling around my nose.
Just look at your pics in a row and I think you will agree you all have your nose's at attention center!
I had been shot two or three times in a row in the head and the bullets bounced off but squashed my nose. Then I caught a cold in the dark and dirty weather and my nose swelled up.
7 years ago Report
0
allie_kat
allie_kat: I have ocd and an anxiouty disorder on top of that. So I completely know the feeling of just wanting to stay home safe in your own controled invirement... I also take some medds for the anxiouty and it really helps. I can feel fine being outside my home and can deal with my ocd a lot more now... I also suggest talking to your doctor and maybe a shrink to, to find out why these fears are coming up. Or even a hypnotherapist.
7 years ago Report
1
LaLaLoLa
LaLaLoLa: I have since been to the doctor and have been diagnosed with OCD, and Anxiety Disorder, they've put me on Cipralex but the side effects are taking there toll on me. Anyone else on this medication experiencing things?
7 years ago Report
0
allie_kat
allie_kat: No but I have the same exact diagnosis so I take citalopram and buspirone and it helps me a lot...
7 years ago Report
0
Isolt
Isolt: I take Seroquel and clonazapam... so far it has helped although it is very new, I have not yet experiences any symptoms, but sometimes I feel it doesnt work at times and other times it is quite helpful...
7 years ago Report
0
djdan2
djdan2: I would quit the SSRI's as soon as possible, they will not make you feel any better and may actually damage your brain.

"Meta-analyses of antidepressant medications have reported only modest benefits over placebo treatment, and when unpublished trial data are included, the benefit falls below accepted criteria for clinical significance. Yet, the efficacy of the antidepressants may also depend on the severity of initial depression scores"
7 years ago Report
0
duncan124
duncan124: Important information about Seroquel---from "Drug .com"
Never take Seroquel in larger amounts, or for longer than recommended by your doctor. High doses or long-term use of Seroquel can cause a serious movement disorder that may not be reversible. Symptoms of this disorder include tremors or other uncontrollable muscle movements. Seroquel is not for use in psychotic conditions related to dementia. Seroquel may cause heart failure, sudden death, or pneumonia in older adults with dementia-related conditions. Stop using Seroquel and call your doctor at once if you have the following symptoms: very stiff (rigid) muscles, high fever, sweating, confusion, fast or uneven heartbeats, tremors, uncontrolled muscle movements, feeling light-headed, blurred vision, eye pain, increased thirst and urination, excessive hunger, fruity breath odor, weakness, nausea and vomiting.

It goes on to say SEE YOUR DOCTOR ...etc.

I think the problem is in the USA people have alot of blood pressure problems which drugs react with. They alter your blood circulation.
7 years ago Report
0
LaLaLoLa
LaLaLoLa: I'm not taking Seroquel but I am experiencing very stiff and painful muscle and joints...rash, headache, mouth sores...its awful
7 years ago Report
0
allie_kat
allie_kat: Talk to your doctor right now!
7 years ago Report
0
Isolt
Isolt: lalalola if you're expereincing physical symtoms, you need to speak to your physician... as much advice as people can give you here... thats all we can do is give you our opinions... we're not doctors and only a doctor and yourself together can find a solution that works for you
7 years ago Report
1
allie_kat
allie_kat: Agreed!
7 years ago Report
0
ellietancredi
(Post deleted by staff 7 years ago)
allie_kat
allie_kat: How does that help with her anxiouty at all?
7 years ago Report
0
LaLaLoLa
LaLaLoLa: What was written above you? Its been deleted.
7 years ago Report
0
allie_kat
allie_kat: I don't really remember exactly but I think it was someone rryinh to pimp themself out and sell something
7 years ago Report
0
LaLaLoLa
LaLaLoLa: Oh ok, thanks allie
7 years ago Report
0
allie_kat
allie_kat: Yep yep
7 years ago Report
0
LaLaLoLa
LaLaLoLa: Anyone on Prestiq? Doctor is changing my meds from Cipralex to Pristiq...a little nervous about it.
7 years ago Report
0
allie_kat
allie_kat: Nope not on it...
7 years ago Report
0
Page: 12345 ... Last